question-icon

What causes losing the hair on thigh?

default
Posted on Mon, 1 Jun 2015
Question: why have i lost hair on my right thigh - 4 inches wide and about 10 inches long?
doctor
Answered by Dr. Muhammad Ali Rauf (25 minutes later)
Brief Answer:
need some details to guide you better

Detailed Answer:
Hello

My name is Dr Muhammad Ali Rauf & i will look into your problem.

I have gone through your query and would try to help you in the best possible way. There could be a number of causes for your complaint. I would be in a better position to guide you anything if you answer following questions please:

1. since when are you having this problem?
2. any history of itching?
3. is there any rash ?
4. are you diabetic, hypertensive or having any other illness?
5. are you on any kind of medication?
6. any family history of diabetes, hypertension or any other illness?
7. any other symptom that you would like to share?
8. can you share an image of that area?

I will be looking forward for the answers to conclude the discussion in the best interest of yours.
Thank You
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Ali Rauf (6 days later)
sorry out of the country for little bit

i’ve tried to reply to your message on site but no reply option

1. this is couple of years old now
2. no itching
3. no rash
4. i have taken blood pressure meds for 10 yrs
5. above
6. no family history
7. hip on the same side is a little painful at times after lots of yard work etc
doctor
Answered by Dr. Muhammad Ali Rauf (15 hours later)
Brief Answer:
Features suggesting Tenia infection

Detailed Answer:
Hello

Thank you for getting back with the answers. I have gone through them as well as the picture attached. Your image and symptom are suggesting fungal infection. I would suggest you to once visit hospital & get an appointment for a "Consultant Dermatologist " once. he will physically examine the area and may advise some labs. Further management will start after confirmation of labs. For pain take naproxen thrice a day.

Hope I have answered your query. If you have any further questions I will be happy to help if not then don't forget to close the discussion and rate it.
Wishing you good health !!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Ali Rauf

General & Family Physician

Practicing since :2013

Answered : 1314 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes losing the hair on thigh?

Brief Answer: need some details to guide you better Detailed Answer: Hello My name is Dr Muhammad Ali Rauf & i will look into your problem. I have gone through your query and would try to help you in the best possible way. There could be a number of causes for your complaint. I would be in a better position to guide you anything if you answer following questions please: 1. since when are you having this problem? 2. any history of itching? 3. is there any rash ? 4. are you diabetic, hypertensive or having any other illness? 5. are you on any kind of medication? 6. any family history of diabetes, hypertension or any other illness? 7. any other symptom that you would like to share? 8. can you share an image of that area? I will be looking forward for the answers to conclude the discussion in the best interest of yours. Thank You